# SDR SCNA20241007326

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 23,264 hours, 14,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 90320 N/R-00008: FORWARD FLOOR MOUNTED ESCAPE SLIDE BRACKET ON FORWARD ENTRY DOOR IS LOOSE. - - RESOLUTION: REMOVED FORWARD FLOOR MOUNTED ESCAPE SLIDE BRACKET ON FORWARD ENTRY DOOR, TIGHTENED ADAPTER PLATE MOUNTING SCREWS, AND RE-INSTALLED BRACKET IAW AMM 25-66-02.
